RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1984, Volume 277, Number 6, Pages 1324–1327 (Mi dan9492)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

On a description of the automorphism groups of Enriques surfaces

V. V. Nikulin

All-Union Institute for Scientific and Technical Information of Russian Academy of Sciences, Moscow

Full text: PDF file (620 kB)

English version:
Doklady Mathematics, 1984, 30, 282–285

Bibliographic databases:

UDC: 512.774
Presented: Л. С. Понтрягин
Received: 20.10.1983

Citation: V. V. Nikulin, “On a description of the automorphism groups of Enriques surfaces”, Dokl. Akad. Nauk SSSR, 277:6 (1984), 1324–1327; Dokl. Math., 30 (1984), 282–285

Citation in format AMSBIB
\Bibitem{Nik84}
\by V.~V.~Nikulin
\paper On a description of the automorphism groups of Enriques surfaces
\jour Dokl. Akad. Nauk SSSR
\yr 1984
\vol 277
\issue 6
\pages 1324--1327
\mathnet{http://mi.mathnet.ru/dan9492}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=760514}
\zmath{https://zbmath.org/?q=an:0604.14036}
\transl
\jour Dokl. Math.
\yr 1984
\vol 30
\pages 282--285
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TK97100010}


Linking options:
  • http://mi.mathnet.ru/eng/dan9492
  • http://mi.mathnet.ru/eng/dan/v277/i6/p1324

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Nikulin, “Reflection groups in Lobachevskii spaces and the denominator identity for Lorentzian Kac–Moody algebras”, Izv. Math., 60:2 (1996), 305–334  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. V. Nikulin, “On the Classification of Hyperbolic Root Systems of Rank Three”, Proc. Steklov Inst. Math., 230:3 (2000), 1–241  mathnet  mathscinet  zmath
    3. Izv. Math., 77:3 (2013), 509–524  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:47
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019